Survival probability of the branching random walk killed below a linear boundary

Abstract : We give an alternative proof of a result by N. Gantert, Y. Hu and Z. Shi on the asymptotic behavior of the survival probability of the branching random walk killed below a linear boundary, in the special case of deterministic binary branching and bounded random walk steps. Connections with the Brunet-Derrida theory of stochastic fronts are discussed.
Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2011, 16 (14), pp.396-418
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00433329
Contributeur : Jean Bérard <>
Soumis le : lundi 27 septembre 2010 - 15:04:41
Dernière modification le : lundi 2 mai 2016 - 09:44:36
Document(s) archivé(s) le : mardi 28 décembre 2010 - 02:50:08

Fichiers

survie-BRW-submit.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00433329, version 2
  • ARXIV : 0911.3755

Citation

Jean Bérard, Jean-Baptiste Gouéré. Survival probability of the branching random walk killed below a linear boundary. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2011, 16 (14), pp.396-418. <hal-00433329v2>

Partager

Métriques

Consultations de
la notice

336

Téléchargements du document

99